On the Stability of Certain Finite Difference Approximations to Parabolic Systems of Differential Equations.
Numerische Mathematik, Tome 5 (1963), pp. 118-137
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1963__5_131560,
author = {D.G. ARONSON},
title = {On the {Stability} of {Certain} {Finite} {Difference} {Approximations} to {Parabolic} {Systems} of {Differential} {Equations.}},
journal = {Numerische Mathematik},
pages = {118--137},
year = {1963},
volume = {5},
zbl = {0115.34802},
url = {http://geodesic.mathdoc.fr/item/NUMA_1963__5_131560/}
}
D.G. ARONSON. On the Stability of Certain Finite Difference Approximations to Parabolic Systems of Differential Equations.. Numerische Mathematik, Tome 5 (1963), pp. 118-137. http://geodesic.mathdoc.fr/item/NUMA_1963__5_131560/